# SDR UALA2011022100895

- Difficulty date: February 18, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,969 hours, 21,072 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EXTREMELY LOUD WITH OR W/O RT REC FAN ON.  TOO MUCH AIRFLOW FROM VENTS ABOVE WINDOWS.  COMPARED FLIGHT DECK NOISE TO OTHER ACFT ON THE FIELD, SOUND LEVEL VERY COMPARABLE, ALSO FLIGHT DECK NOISE LEVEL IS REDUCED WITH RT RECRIC FAN OFF.  CLEANED CABIN DUCTS.  INBOUND DECIBLE READINGS 73 WITH RT FAN OFF 76 WITH BOTH FANS AFTER CLEANING 71 RT FAN OFF 73 BOTH FANS ON.
